I have been taking tri sprintec and getting bad side affects.. should i switch to Ortho Tricyclen Lo?
i have been on it for almost 5 months now, and i keep telling my doctor it is making me nauseous(sp?) ,, making my period completely off balance.. i was on another kind before sprintec and my period was completely normal, i have been getting headaches, ... i looked up my bc and ortho, and i found that many women have been having problems with sprintec.. would it be a wise decision to switch to ortho?
- 1 decade agoFavorite Answer
I too am on trisprintec and it also makes me sick as well. I actually started on ortho Tri Lo and switched to Tri sprintec because of the cost...I am no longer taking Tri Sprintec because I stayed sick as well. You should switch back. I'm not sure what is wrong with Tri Sprintec but because I'm using nothing now, i think I'm going to try the shot now. i can't wait until they get that birth control pill for men so they have to go through all of this crap.
- ♡LiL♥Kitten♡Lv 51 decade ago
I never had good luck with ortho lo but that is ultimately up to your doctor. Usually they will test you in 3 month increments and monitor the results unless something very severe or abnormal happens. Check the side effect pamphlet that comes with the meds. If the symptoms are not normal consult your doc immediately and discuss your options
- Anonymous1 decade ago
Not trying to scare you or anything but me and my friend both took Ortho Tri Cyclen Lo and we both got pregnant while taking it. And her doctor said they he heard quite a few girls got pregnant while taking it. Just thought you should know.Source(s): mommy of 18 month old daughter and pregnant with baby #2!!
- 1 decade ago
A question best answered by your doctor.